| Model Number |
URF-V3 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer did not report a malfunction.During inspection of the uretero-reno videoscope, the service repair technician indicated that there was foreign material inside the device.There was no patient involvement.
Additional Manufacturer Narrative
B3: date of event is unknown.Additional information will be provided if available.The device was returned to olympus for inspection.Based on the results of the investigation, a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.